# SDR REXA2022070101448

- Difficulty date: May 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561S
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL AT DD3 IS CORRODED.	REMOVED CORRODED PAX DOOR INTERCOSTAL, INSTALLED NEW SERVICABLE INTERCOSTAL  IAW CRJ 900 SRM 51-42-06-001-001-A01
